# SDR CA101229011

- Difficulty date: December 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 6,066 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Condition: Damaged
- Location: Brake Assy
- Part time: 1,189 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT RETURN TO BASE WITH PILOT COMPLAINING OF BRAKE GRABBING AND A NOISE FROM LT MAIN.  WHEEL ASSY REMOVED TO EXAMINE THE BRAKE UNIT.  BRAKE PADS AND DISC SHOWED VISUAL SIGNS OF WEAR, CUPPING OF BRAKE PADS AT BOTH ENDS OF SOME OF THE PADS.  THE WARP PADS WHEN HEATED CAUSE THE BRAKE UNIT TO DRAG.  THE BRAKE UNIT WAS REPLACED WITH A SERVICEABLE UNIT.  NOTE: O/H TIME IS SET TO 1400 LANDING FOR THIS TYPE OF BRAKE UNIT.
